# SDR SIMA20150930006

- Difficulty date: September 30, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 30,632 hours, 21,753 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: GG6708144
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP SLAT, TELESCOPIC DUCT CRACKED ON INBD SIDE AT WELD FOR CLOSING PLATE BRACKET.  R & R TELESCOPIC DUCT IAW AMM 30-11-10-400-801.
